unknown
Flucavex 500mg + 25mg + 200mg 8 sachets

Flucavex 500mg + 25mg + 200mg 8 sachets

Non-prescription medicine indicated for the treatment of patients with colds, rhinopharyngitis, rhinitis and symptoms associated with the flu.

5678404
€6.99
Tax included
In stock (953 Items)
In stock (953 Items)
Add to wishlist Added to wishlist
 Calculate Shipping Cost

Flucavex is indicated for the treatment of patients with colds, rhinopharyngitis, rhinitis and flu-associated symptoms in adults over 15 years of age. nasal discharge (clear nasal discharge/flow) and tearing; sneezing; headache and/or fever.

Active substance: Paracetamol 500mg, Ascorbic acid 200mg and Pheniramine maleate 25mg.

Dosage and method of administration:

For oral use. The contents of the sachet are intended for preparing a solution - dissolve the powder in a sufficient amount of cold or hot water. It should not be taken by persons under the age of 15. The recommended daily dose is one sachet 2 to 3 times a day. There must be an interval of at least 4 hours between doses. In case of flu, it is preferable to take Flucavex dissolved in hot water at night.

Contraindications:

Hypersensitivity to the active substance or to any of the excipients. In case of doubt or persistence of symptoms consult your doctor or pharmacist.

In accordance with the legislation in force, medicines not subject to medical prescription, in Portugal, can only be delivered in the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.

Top